NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, December 18, 2014
Skin Care and Diseases
Skin reaction from Lidocaine?
I had a wart a few months back, and after failing with the freezing treatment four times, I went to the emergency room (since I was in there anyway for strep throat), and I got it taken off. He injected my finger with lidocaine (I think...that`s what someone told me it was), and he burned it off.
A little while later, my whole finger from the middle knuckle of the finger up is marred with red flaky skin that burns sometimes. It`s been constantly flaring up every two weeks, but the flakiness is always there. It`s only on the one finger, and it hasn`t spread it anything or anyone else.
What can I do to help this go down? Do I need to see someone about this?
Best to see a physician to figure out what's going on with the skin. Lidocaine allergy is not that common, but it exists. It could also be an after-effect of the burning/cauterization process.
Elma D Baron, MD
Associate Professor of Dermatology
Director, Skin Study Center
School of Medicine
Case Western Reserve University